MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E HIGH WALL LNR 32MM C; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E HIGH WALL LNR 32MM C; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110017121 ¿ g7 shell ¿ 6756881.Country: report source (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for the investigation.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the liner had dislodged from the cup during reduction.A new liner was used to complete the surgery.There was no harm or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was returned and reviewed against he reported event.Visual inspection identified nicks and gouges on the spherical surface and the lock groove feature.There were scratches on the inner spherical surface.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 VIT E HIGH WALL LNR 32MM C
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10566472
Report Number0001822565-2020-03287
Device Sequence Number16771480
Product Code LPH
UDI-Device Identifier00889024520417
UDI-Public(01)00889024520417
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number30123203
Device Lot Number64669033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1